Solution map methods for stability analysis of linear and nonlinear Volterra difference equations

Hdl Handle:
http://hdl.handle.net/10034/14566
Title:
Solution map methods for stability analysis of linear and nonlinear Volterra difference equations
Authors:
Edwards, John T.; Ford, Neville J.
Citation:
International journal of applied science and computations, 11, 2004, pp. 35-42.
Publisher:
Institute of Applied Science & Computations
Publication Date:
2004
URI:
http://hdl.handle.net/10034/14566
Additional Links:
http://www.ux1.eiu.edu/~cfskd/scope.htm
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
1089-0025
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorEdwards, John T.en
dc.contributor.authorFord, Neville J.en
dc.date.accessioned2007-11-13T12:09:12Zen
dc.date.available2007-11-13T12:09:12Zen
dc.date.issued2004en
dc.identifier.citationInternational journal of applied science and computations, 11, 2004, pp. 35-42.en
dc.identifier.issn1089-0025en
dc.identifier.urihttp://hdl.handle.net/10034/14566en
dc.descriptionThis article is not available through ChesterRep.en
dc.language.isoenen
dc.publisherInstitute of Applied Science & Computationsen
dc.relation.urlhttp://www.ux1.eiu.edu/~cfskd/scope.htmen
dc.subjectVolterra difference equationsen
dc.titleSolution map methods for stability analysis of linear and nonlinear Volterra difference equationsen
dc.typeArticleen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.